# SDR P5CA202001310023

- Difficulty date: January 29, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,004 hours, 4,114 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1379C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN DURING ENG START, UNABLE TO RESTART.( TRANSFERRED TO MDDR 124080, APPLIED DDG 49-11-01B, CAT 'B'.   LP 952758: REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. PERFORMED APU STARTING AND OPS CHECK OK, NO LEAKS. THIS CLEARS MDDR 124080.   )
